Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 31, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 30, 2007, 9:58 PM CDT for Concho County, Runnels County, Texas. It was in force for 32 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2007, 9:58 PM CDT (02:58 UTC)
- Expired
- Apr 30, 2007, 10:30 PM CDT
- In force
- 32 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Concho County, TX, Runnels County, TX
The radar
The San Angelo radar (KSJT), 59 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 10:04 PM CDT | TSTM WND GST 75 | Ballinger, TX | |
| Apr 30, 10:04 PM CDT | HAIL 1.75 | Ballinger, TX | |
| Apr 30, 10:09 PM CDT | TSTM WND GST 75 | Ballinger, TX | |
| Apr 30, 10:10 PM CDT | TORNADO 0 | 4 Sw Ballinger, TX | TORNADO STARTED NEAR HWY 67 SOUTHWEST OF BALLINGER AND MOVED TO THE EAST SOUTHEAST FOR 1.5 MILES AND LIFTED JUST TO THE EAST SOUTHEAST OF BRUCE FIELD AIRPORT. DAMAGE WAS LIMITED TO MAINLY TIN ROOFS AND TREES. HOWEVER A TRACTOR TRAILER WAS OVERTURNED AND TWO HA |
| Apr 30, 10:12 PM CDT | TSTM WND DMG | 4 S Ballinger, TX | |
| Apr 30, 10:13 PM CDT | TORNADO | 2 Se Rowena, TX | |
| Apr 30, 10:27 PM CDT | TSTM WND DMG | Ballinger, TX | TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 010258 TORSJT TXC095-399-010330- /O.NEW.KSJT.TO.W.0031.070501T0258Z-070501T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 958 PM CDT MON APR 30 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS... NORTH CENTRAL CONCHO COUNTY IN WEST CENTRAL TEXAS... * UNTIL 1030 PM CDT * AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES NORTHWEST OF ROWENA...OR ABOUT 9 MILES SOUTHWEST OF BALLINGER... MOVING EAST AT 15 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... ROWENA BY 1000 PM CDT... BALLINGER BY 1010 PM CDT... US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND THE INTERSECTION OF US-83 AND RANCH ROAD 1929 BY 1030 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3176 10006 3160 10019 3153 9983 3171 9974 $$
3 follow-up statements
000 WWUS54 KSJT 010309 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1007 PM CDT MON APR 30 2007 TXC095-399-010330- /O.CON.KSJT.TO.W.0031.000000T0000Z-070501T0330Z/ RUNNELS TX-CONCHO TX- 1007 PM CDT MON APR 30 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTH CENTRAL CONCHO AND SOUTHEASTERN RUNNELS COUNTIES... AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ROWENA...OR ABOUT 8 MILES SOUTHWEST OF BALLINGER...MOVING EAST AT 15 MPH. A STORM SPOTTER REPORTED HAIL TO GOLFBALL SIZE ON THE SOUTH SIDE OF BALLINGER AND ANOTHER PERSON MEASURED A 75 MPH WIND GUST WITH THIS STORM IN BALLINGER. TAKE COVER NOW THE TORNADO WILL BE NEAR... BALLINGER BY 1015 PM CDT... US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND THE INTERSECTION OF US-83 AND RANCH ROAD 1929 BY 1030 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3176 10006 3160 10019 3153 9983 3171 9974 $$
000
WWUS54 KSJT 010314
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1014 PM CDT MON APR 30 2007
TXC095-399-010330-
/O.CON.KSJT.TO.W.0031.000000T0000Z-070501T0330Z/
RUNNELS TX-CONCHO TX-
1014 PM CDT MON APR 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTH
CENTRAL CONCHO AND SOUTHEASTERN RUNNELS COUNTIES...
AT 1012 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE...
OR ABOUT 8 MILES SOUTH OF BALLINGER...MOVING SOUTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND THE INTERSECTION OF
US-83 AND RANCH ROAD 1929 BY 1025 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3176 10006 3160 10019 3157 9999 3153 9983
3171 9974
$$000
WWUS54 KSJT 010321
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1021 PM CDT MON APR 30 2007
TXC095-399-010330-
/O.CON.KSJT.TO.W.0031.000000T0000Z-070501T0330Z/
RUNNELS TX-CONCHO TX-
1021 PM CDT MON APR 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTH
CENTRAL CONCHO AND SOUTHEASTERN RUNNELS COUNTIES...
AT 1016 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE...
OR ABOUT 7 MILES NORTH OF PAINT ROCK...MOVING SOUTHEAST AT 25 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RUNNELS AND NORTHERN CONCHO COUNTIES.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3173 9997 3158 10007 3157 9999 3153 9983
3171 9974
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:30 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 30, 6:30 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 630 PM CDT MON APR 30 2007 .AVIATION... UPPER LEVEL LOW OVER WESTERN TEXAS NEAR LUBBOCK...MOVING SLOWLY EAST. SCATTERED TSTMS CURRENTLY LOCATED ACROSS THE NORTHEAST CONCHO VALLEY AND EASTERN BIG COUNTRY. MORE STORMS WILL DEVELOP ACROSS THE BIG COUNTRY MAINLY AFTER 01/06Z. ALSO...WIDESPREAD MVFR CIGS OF BKN015-025 EXPECTED ACROSS WEST CENTRAL TEXAS AFTER 01/06Z...WITH IFR CIGS BLO OVC010 IN THE KBBD...KSOA...KJCT TAFS AFTER 01/08Z. 21 && .PREV DISCUSSION... /ISSUED 338 PM CDT MON APR 30 2007/ DISCUSSION... HAVE A FEW SYSTEMS TO FOCUS ON WITH THIS FORECAST. THE UPPER LOW JUST NORTHWEST OF LUBBOCK IS MOVING SLOWLY TO THE EAST-NORTHEAST THIS AFTERNOON. WITH THE PARTIAL CLEARING AND DESTABILIZATION...SCATTERED SHOWERS AND THUNDERSTORMS HAVE REDEVELOPED ACROSS THE NORTHERN HALF OF OUR AREA WITH ISOLATED COVERAGE TO THE SOUTH. THESE WILL CONTINUE THROUGH THIS EVENING AS SHORTWAVE TROUGH AXIS APPROACHES. HEAVY RAIN WILL BE COMMON WITH THIS CONVECTIVE ACTIVITY...BUT THE STRONGEST STORMS COULD BE MARGINALLY SEVERE. THE CONCERN FOR LATER TONIGHT SHIFTS TO OUR NORTHERN COUNTIES FOR HEAVY RAIN POTENTIAL. THE UPPER LOW WILL DRIFT EAST TO NEAR CHILDRESS OVERNIGHT. THE LIFT NEAR THIS COULD RESULT IN AN AREA OF CONVECTION WITH CONCENTRATED HEAVY RAINFALL...ESPECIALLY IF A SURFACE BOUNDARY IS NEARBY. WITH THE 2-3.5 INCH RAINFALL WHICH OCCURRED IN THE PAST 24 HOURS ALONG WITH THE POTENTIAL FOR MORE THAN AN INCH IN THAT AREA TONIGHT...WE ARE ISSUING A FLASH FLOOD WATCH FOR THE BIG COUNTRY. AS THE UPPER LOW MOVES SLOWLY EAST-NORTHEAST INTO SOUTH- CENTRAL OKLAHOMA ON TUESDAY...SURFACE TROUGH/WEAK COLD FRONT WILL SAG SOUTH ACROSS WEST CENTRAL TEXAS. THE BETTER MOISTURE PROXIMITY AND HIGHER RAIN CHANCES WILL BE IN OUR EASTERN COUNTIES ON TUESDAY. ANOTHER SOUTHERN STREAM SHORTWAVE TROUGH WILL MOVE EAST ACROSS THE SOUTHERN ROCKIES ON WEDNESDAY BEFORE LIFTING OUT INTO NORTH-CENTRAL TEXAS WEDNESDAY NIGHT. MOISTURE WILL REMAIN IN OUR REGION AFTER THE FIRST SYSTEM DEPARTS. THIS COMBINED WITH LIFT/DESTABILIZATION WITH APPROACH OF THE NEXT SYSTEM ALONG WITH PRESENCE OF A SURFACE BOUNDARY WILL RESULT IN OUR NEXT CHANCE FOR THUNDERSTORMS. PRESENTLY HAVE POPS IN THE CHANCE RANGE BUT THESE WILL BE INCREASED IF MODELS ARE CONSISTENT WITH THE PLACEMENT OF THIS SYSTEM. WITH THE SOIL BECOMING SATURATED ACROSS WEST CENTRAL TEXAS...WILL ALSO HAVE TO MONITOR THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WITH THIS NEXT SYSTEM. A DEEP UPPER TROUGH IS PROGGED TO EVOLVE OVER THE WESTERN US LATE THIS WEEK WITH AN UPPER LOW DROPPING TO NEAR THE 4-CORNERS REGION SATURDAY NIGHT. CARRYING LOW CHANCE POPS SATURDAY AFTERNOON/EVENING TO ACCOUNT FOR POSSIBILITY OF SCATTERED STORMS DEVELOPING ON THE LEE SIDE TROUGH/DRYLINE TO OUR WEST. INCREASING THE POPS FOR SUNDAY INTO MONDAY...GIVEN THE GFS SOLUTION OF BRING THE DEEP UPPER TROUGH ACROSS THE CENTRAL AND SOUTHERN ROCKIES TOWARD TEXAS. WILL ALSO MONITOR MODEL TRENDS WITH THIS SYSTEM...AS THE CURRENT PROJECTIONS INDICATE THAT IT WOULD HAVE THE POTENTIAL TO BRING SIGNIFICANT SEVERE WEATHER. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 64 79 63 83 / 60 40 10 30 SAN ANGELO 65 81 64 85 / 40 30 10 30 JUNCTION 66 81 64 84 / 40 30 10 30 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CALLAHAN-FISHER- HASKELL-JONES-NOLAN-SHACKELFORD-TAYLOR-THROCKMORTON. &&
Hazardous weather outlook, Apr 30, 3:36 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 336 PM CDT MON APR 30 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-012045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 336 PM CDT MON APR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ACROSS MUCH OF WEST CENTRAL TEXAS. SOME OF THESE THUNDERSTORMS MAY BRIEFLY BECOME SEVERE AND PRODUCE HAIL UP TO QUARTER SIZE AND WIND GUSTS TO 60 MPH. IN ADDITION ANOTHER COMPLEX OF THUNDERSTORMS ARE FORECAST TO FORM OVERNIGHT ALONG AND NORTH OF INTERSTATE 20. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND A FLASH FLOOD WATCH WILL BE ISSUED FOR THE BIG COUNTRY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH WEST CENTRAL TEXAS FOR WEDNESDAY OR THURSDAY...PRODUCING ANOTHER ROUND OF SHOWERS OR THUNDERSTORMS. GIVEN THE SATURATED SOILS...AND THE POSSIBILITY OF MORE HEAVY RAINFALL...FLASH FLOODING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 30, 5:46 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
546 PM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL MILES 31.60N 100.18W
04/30/2007 E1.75 INCH RUNNELS TX FIRE DEPT/RESCUE
ALSO NICKEL SIZE HAIL
&&
MCUNNINGLocal storm report, Apr 30, 6:27 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
627 PM CDT MON APR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 2 S BALLINGER 31.71N 99.96W
04/30/2007 E0.88 INCH RUNNELS TX TRAINED SPOTTER
&&
MCUNNINGThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:15 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 30 min |
| Apr 30, 8:43 PM CDT | Severe Thunderstorm Warning | SJT | Coke | 32 min |
| Apr 30, 8:45 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 30 min |
| Apr 30, 8:51 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 54 min |
| Apr 30, 8:57 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 63 min |
| Apr 30, 9:20 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 55 min |
| Apr 30, 9:54 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 36 min |
| Apr 30, 10:27 PM CDT | Tornado Warning | SJT | Coleman, Concho, Runnels | 33 min |
| Apr 30, 10:58 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 15 min |
| Apr 30, 11:38 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels, Taylor | 37 min |
| May 1, 12:16 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| May 1, 12:47 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 23 min |
| May 1, 3:00 AM CDT | Flash Flood Warning | SJT | Brown | 2 hr |
| May 1, 4:04 AM CDT | Flash Flood Warning | SJT | Coleman | 116 min |
| May 1, 4:20 AM CDT | Flash Flood Warning | SJT | Brown | 115 min |
| May 1, 5:55 AM CDT | Flash Flood Warning | SJT | McCulloch | 2 hr |
| May 1, 6:20 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason | 55 min |
| May 1, 3:15 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 30 min |
| May 1, 3:37 PM CDT | Tornado Warning | SJT | McCulloch, San Saba | 23 min |
| May 1, 3:56 PM CDT | Tornado Warning | SJT | McCulloch, San Saba | 49 min |
| May 1, 4:40 PM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 50 min |
| May 1, 5:27 PM CDT | Tornado Warning | SJT | Mason | 33 min |
| May 1, 5:47 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 58 min |
| May 1, 6:38 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 67 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.